Alert archive / Alabama / Freeze Warnings in 2018

Freeze Warning 3, NWS Mobile, AL

November 14, 201810 counties in Alabama; 5 counties in Mississippi; Escambia County, Santa Rosa County, Florida

NWS Mobile, AL issued this freeze warning at Nov 14, 2018, 3:41 AM CST for 10 counties in Alabama; 5 counties in Mississippi; Escambia County, Santa Rosa County, Florida. It took effect at Nov 14, 2018, 10:00 PM CST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 14, 2018, 3:41 AM CST (09:41 UTC)
In effect from
Nov 14, 2018, 10:00 PM CST
Expired
Nov 15, 2018, 9:00 AM CST
In force
11 hr
Issued by
NWS Mobile, AL

Counties Baldwin County, AL, Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Escambia County, AL, Mobile County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, Escambia County, FL, Santa Rosa County, FL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 72 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 9.7 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2018-11-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2018-11-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
453 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

603 
WWUS74 KMOB 140941 AAA
NPWMOB

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Mobile AL
341 AM CST Wed Nov 14 2018

ALZ051>056-059-261>264-FLZ201-203-MSZ067-075-076-078-079-141745-
/O.UPG.KMOB.FZ.A.0003.181115T0600Z-181115T1500Z/
/O.NEW.KMOB.FZ.W.0003.181115T0600Z-181115T1500Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Escambia-
Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central-
Escambia Inland-Santa Rosa Inland-Wayne-Perry-Greene-Stone-George-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Atmore, Brewton, Flomaton, Citronelle, 
Saraland, Stockton, Mobile, Prichard, Theodore, Bay Minette, 
Daphne, Fairhope, Foley, Spanish Fort, Century, Molino, 
Walnut Hill, Jay, Milton, Waynesboro, Beaumont, New Augusta, 
Richton, Leakesville, McLain, Wiggins, and Lucedale
341 AM CST Wed Nov 14 2018

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
THURSDAY...

The National Weather Service in Mobile has issued a Freeze
Warning, which is in effect from midnight tonight to 9 AM CST
Thursday. The Freeze Watch is no longer in effect. 

* TEMPERATURE...Lows 27 to 32 degrees.

* IMPACTS...Temperatures in this range could kill sensitive 
  vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

ALZ057-141745-
/O.NEW.KMOB.FZ.W.0003.181115T0600Z-181115T1500Z/
Butler-
Including the city of Greenville
341 AM CST Wed Nov 14 2018

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
THURSDAY...

The National Weather Service in Mobile has issued a Freeze
Warning, which is in effect from midnight tonight to 9 AM CST
Thursday. 

* TEMPERATURE...27 to 32 degrees. 

* IMPACTS...Temperatures in this range could kill sensitive 
  vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
5 follow-up statements
321 
WWUS74 KMOB 141729
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
1129 AM CST Wed Nov 14 2018

ALZ051>057-059-261>264-FLZ201-203-MSZ067-075-076-078-079-150400-
/O.CON.KMOB.FZ.W.0003.181115T0600Z-181115T1500Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Escambia-
Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central-
Escambia Inland-Santa Rosa Inland-Wayne-Perry-Greene-Stone-George-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Greenville, Atmore, Brewton, Flomaton, 
Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, 
Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Century, 
Molino, Walnut Hill, Jay, Milton, Waynesboro, Beaumont, 
New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale
1129 AM CST Wed Nov 14 2018

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST THURSDAY...

* TEMPERATURE...Lows 27 to 32 degrees.

* IMPACTS...Temperatures in this range could kill sensitive 
  vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
457 
WWUS74 KMOB 142133
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
333 PM CST Wed Nov 14 2018

ALZ051>057-059-261>264-FLZ201-203-MSZ067-075-076-078-079-150545-
/O.EXT.KMOB.FZ.W.0003.181115T0400Z-181115T1500Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Escambia-
Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central-
Escambia Inland-Santa Rosa Inland-Wayne-Perry-Greene-Stone-George-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Greenville, Atmore, Brewton, Flomaton, 
Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, 
Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Century, 
Molino, Walnut Hill, Jay, Milton, Waynesboro, Beaumont, 
New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale
333 PM CST Wed Nov 14 2018

...FREEZE WARNING NOW IN EFFECT FROM 10 PM THIS EVENING TO 9 AM
CST THURSDAY...

* TEMPERATURE...Lows 27 to 32 degrees.

* IMPACTS...Temperatures in this range could kill sensitive 
  vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

ALZ058-060-FLZ205-150545-
/O.NEW.KMOB.FZ.A.0004.181116T0800Z-181116T1400Z/
Crenshaw-Covington-Okaloosa Inland-
Including the cities of Brantley, Luverne, Andalusia, Opp, 
and Crestview
333 PM CST Wed Nov 14 2018

...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY
MORNING...

The National Weather Service in Mobile has issued a Freeze Watch,
which is in effect from late Thursday night through Friday
morning. 

* TEMPERATURE...Lows 27-32 degrees.

* IMPACTS...Temperatures in this range could kill sensitive 
  vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Watch means sub-freezing temperatures are possible.
These conditions could kill crops and other sensitive vegetation.

&&

$$
960 
WWUS74 KMOB 150319
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
919 PM CST Wed Nov 14 2018

ALZ051>057-059-261>264-FLZ201-203-MSZ067-075-076-078-079-151130-
/O.CON.KMOB.FZ.W.0003.181115T0400Z-181115T1500Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Escambia-
Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central-
Escambia Inland-Santa Rosa Inland-Wayne-Perry-Greene-Stone-George-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Greenville, Atmore, Brewton, Flomaton, 
Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, 
Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Century, 
Molino, Walnut Hill, Jay, Milton, Waynesboro, Beaumont, 
New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale
919 PM CST Wed Nov 14 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY...

* TEMPERATURE...Lows 27 to 32 degrees.

* IMPACTS...Temperatures in this range could kill sensitive 
  vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

ALZ058-060-FLZ205-151130-
/O.CON.KMOB.FZ.A.0004.181116T0800Z-181116T1400Z/
Crenshaw-Covington-Okaloosa Inland-
Including the cities of Brantley, Luverne, Andalusia, Opp, 
and Crestview
919 PM CST Wed Nov 14 2018

...FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT
THROUGH FRIDAY MORNING...

* TEMPERATURE...Lows 27-32 degrees.

* IMPACTS...Temperatures in this range could kill sensitive 
  vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Watch means sub-freezing temperatures are possible.
These conditions could kill crops and other sensitive vegetation.

&&

$$
074 
WWUS74 KMOB 150937 AAA
NPWMOB

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Mobile AL
337 AM CST Thu Nov 15 2018

ALZ051>057-059-261>264-FLZ201-203-152100-
/O.NEW.KMOB.FZ.W.0004.181116T0800Z-181116T1400Z/
/O.CON.KMOB.FZ.W.0003.000000T0000Z-181115T1500Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Escambia-
Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central-
Escambia Inland-Santa Rosa Inland-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Greenville, Atmore, Brewton, Flomaton, 
Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, 
Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Century, 
Molino, Walnut Hill, Jay, and Milton
337 AM CST Thu Nov 15 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CST FRIDAY...

The National Weather Service in Mobile has issued a Freeze
Warning, which is in effect from 2 AM to 8 AM CST Friday. 

* TEMPERATURE...Lows 27 to 32 degrees.

* IMPACTS...Temperatures in this range could kill sensitive 
  vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

ALZ058-060-FLZ205-152100-
/O.UPG.KMOB.FZ.A.0004.181116T0800Z-181116T1400Z/
/O.NEW.KMOB.FZ.W.0004.181116T0800Z-181116T1400Z/
Crenshaw-Covington-Okaloosa Inland-
Including the cities of Brantley, Luverne, Andalusia, Opp, 
and Crestview
337 AM CST Thu Nov 15 2018

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CST FRIDAY...

The National Weather Service in Mobile has issued a Freeze
Warning, which is in effect from 2 AM to 8 AM CST Friday. The
Freeze Watch is no longer in effect. 

* TEMPERATURE...Lows 27-32 degrees.

* IMPACTS...Temperatures in this range could kill sensitive 
  vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

MSZ067-075-076-078-079-151500-
/O.CON.KMOB.FZ.W.0003.000000T0000Z-181115T1500Z/
Wayne-Perry-Greene-Stone-George-
Including the cities of Waynesboro, Beaumont, New Augusta, 
Richton, Leakesville, McLain, Wiggins, and Lucedale
337 AM CST Thu Nov 15 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...

* TEMPERATURE...Lows 27 to 32 degrees.

* IMPACTS...Temperatures in this range could kill sensitive 
  vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
217 
WWUS74 KMOB 151516
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
916 AM CST Thu Nov 15 2018

ALZ051>057-059-261>264-FLZ201-203-152330-
/O.EXP.KMOB.FZ.W.0003.000000T0000Z-181115T1500Z/
/O.CON.KMOB.FZ.W.0004.181116T0800Z-181116T1400Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Escambia-
Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central-
Escambia Inland-Santa Rosa Inland-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Greenville, Atmore, Brewton, Flomaton, 
Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, 
Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Century, 
Molino, Walnut Hill, Jay, and Milton
916 AM CST Thu Nov 15 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CST
FRIDAY...

* TEMPERATURE...Lows 27 to 32 degrees.

* IMPACTS...Temperatures in this range could kill sensitive 
  vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

MSZ067-075-076-078-079-151630-
/O.EXP.KMOB.FZ.W.0003.000000T0000Z-181115T1500Z/
Wayne-Perry-Greene-Stone-George-
Including the cities of Waynesboro, Beaumont, New Augusta, 
Richton, Leakesville, McLain, Wiggins, and Lucedale
916 AM CST Thu Nov 15 2018

...FREEZE WARNING HAS EXPIRED...

$$

ALZ058-060-FLZ205-152330-
/O.CON.KMOB.FZ.W.0004.181116T0800Z-181116T1400Z/
Crenshaw-Covington-Okaloosa Inland-
Including the cities of Brantley, Luverne, Andalusia, Opp, 
and Crestview
916 AM CST Thu Nov 15 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CST
FRIDAY...

* TEMPERATURE...Lows 27-32 degrees.

* IMPACTS...Temperatures in this range could kill sensitive 
  vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this freeze warning went out at Nov 13, 11:45 PM CST, 3 hours 56 minutes earlier.

Area forecast discussion, Nov 13, 11:45 PM CST, 3 hours 56 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1145 PM CST Tue Nov 13 2018

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
06Z issuance...IFR to LIFR ceilings persist through Wednesday as
light rain and low stratus continue to impact most of the area.
Expect gusty winds up to 25 knots on Wednesday afternoon. Rain
will slowly shift east and out of the area through the afternoon
and evening hours on Wednesday. 07/MB

&&

.PREV DISCUSSION... /issued 846 PM CST Tue Nov 13 2018/

DISCUSSION...See updated information for land areas below.

UPDATE...Have updated to lower pops over the western portion of
the area for the rest of the evening, although likely/categorical
pops return for this portion later tonight as another round of
rain develops. Likely to categorical pops continue over the
remainder of the area as light rain continues overnight. Made
minor adjustments to temperature/dewpoint trends for the rest of
the night. /29

PREV DISCUSSION... /issued 622 PM CST Tue Nov 13 2018/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
00Z issuance...IFR ceilings will persist through Wednesday as
light rain and low stratus continue to impact most of the area.
Expect gusty winds up to 25 knots again on Wednesday afternoon.
07/MB

PREV DISCUSSION... /issued 343 PM CST Tue Nov 13 2018/

NEAR TERM /Now Through Wednesday/...First the bad news. An upper
low cuts off from the northern stream trough over the south
Plains tonight and begins to push east into the Mississippi River
Valley Wednesday. Ahead of this upper low, a region of stronger
forcing overspreads the Deep South and northern Gulf of Mexico.
Coupled with the ongoing overrunning event, expecting an uptick in
rain intensity across the area through the near term, with the
best chance for periods of heavy rainfall and localized nuisance
flooding over south-central Alabama and the Florida panhandle
Wednesday morning and afternoon. Temperatures will only add to the
misery. Lows tonight range from upper 30s to low 40s west of I-65
and mid to upper 40s east of I-65. Highs on Wednesday only reach
the low 50s east of I-65 and fail to escape the 40s west of I-65
due to the cloud cover, rain, and persistent cold air advection.
Now the good news. This system should be strong enough to finally
push the gloomy skies and steady rain out of our area. More
details on that in the discussion below. /49

SHORT TERM /Wednesday night Through Friday night/...The upper
trough finally moves east of the area Wednesday night into
Thursday morning, sending the rain east of the area and bringing
clearing skies. The clearing skies and lighter winds will allow
temps to fall to near freezing or below Wednesday night into
Thursday morning across interior southeast Mississippi and much
of interior southwest and south central Alabama. Interior portions
of northwest Florida north of I-10 could also experience a light
freeze Thursday morning. A Freeze Watch has been issued for much
of the area to account the possibility of a light freeze. The
upper flow becomes southwest by Friday afternoon, allowing for a
moderating trend in temps to begin. /13

LONG TERM /Saturday Through Tuesday/...A dry forecast expected
through the long term period as surface high pressure moves across
the area with zonal flow aloft. Mostly clear skies through the
period, but some clouds returning by Monday. Temperatures will
gradually modify through the period. /13

MARINE...A moderate to strong offshore flow continues over the
marine area through Thursday before relaxing Friday into the
weekend. Small Craft Advisories remain in effect through late
tonight, with exercise caution conditions expected thereafter.
Steady light to moderate rain and associated visibility issues
continue over the marine area through Wednesday before high pressure
builds in and pushes the rain off to the east. /49

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Freeze Watch from late Wednesday night through Thursday morning
     for ALZ051>056-059-261>264.

FL...Freeze Watch from late Wednesday night through Thursday morning
     for FLZ201-203.

MS...Freeze Watch from late Wednesday night through Thursday morning
     for MSZ067-075-076-078-079.

GM...Small Craft Advisory until 9 AM CST Wednesday for GMZ631-632-650-
     655-670-675.

     Small Craft Advisory until 3 AM CST Wednesday for GMZ630-633>636.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Nov 13, 3:47 PM CST, 11 hours 54 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Mobile AL
347 PM CST Tue Nov 13 2018

ALZ057-058-060-265-266-FLZ202-204>206-142200-
Butler-Crenshaw-Covington-Mobile Coastal-Baldwin Coastal-
Escambia Coastal-Santa Rosa Coastal-Okaloosa Inland-Okaloosa Coastal-
347 PM CST Tue Nov 13 2018

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama and northwest Florida.

.DAY ONE...This Afternoon and Tonight.

There is a moderate risk of rip currents along Gulf beaches of
Alabama and Northwest Florida through tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ALZ051>056-059-261>264-FLZ201-203-MSZ067-075-076-078-079-142200-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Escambia-
Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central-
Escambia Inland-Santa Rosa Inland-Wayne-Perry-Greene-Stone-George-
347 PM CST Tue Nov 13 2018

...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY
MORNING...

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama, northwest Florida and southeast Mississippi.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Freeze Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ630-633>636-142200-
Northern Mobile Bay-Perdido Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
347 PM CST Tue Nov 13 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM CST WEDNESDAY...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

GMZ631-632-650-655-670-675-142200-
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
347 PM CST Tue Nov 13 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST WEDNESDAY...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 2:56 AM CSTSmall Craft AdvisoryMOB34 hr
Nov 14, 3:33 PM CSTFreeze WatchMOBCovington, Crenshaw12 hr
Nov 14, 9:05 AM CSTRiver Flood WarningMOBGeorge, Greene, Wayne49 hr

Nearby

Freeze Warnings in Alabama, 2018Freeze Warnings in Mississippi, 2018Freeze Warnings in Florida, 2018Every freeze warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.